# SDR DALA2024022702757

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,296 hours, 31,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Disengaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ON DOOR 2R IS STILL ILLUMINATED W/DOOR DISARMED.   RECYCLED ARMING HANDLE AND VERIFIED GIRT BAR WAS DISENGAGED. OPS NORMAL LIGHT EXTINGUISHES (5489362)
